# SDR QXEA2015051200240

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 9,883 hours, 10,434 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Loose
- Location: Warmer
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN THE AFT GALLEY, THE LIQUID WARMER CIRCUIT BREAKER POPPED AND A BRIGHT FLASH WAS OBSERVED BY THE F/A WHEN THE WARMER WAS TURNED OFF.  PLACED THE LIQUID WARMER ON NEF CLEARED 5/14/15 BY:INSPECTED ELETRICAL WIRES AND TERMINALS CONECTORS, FOUND TERMINALS LOOSE AND CONTACTING EACH OTHER, RESECURED WIRES TERMINALS AS NEEDED. OPS TEST GOOD. RETURNED TO SERVICE.
